Proof of Oppenheim's area inequalities for triangles and quadrilaterals.
Aequationes mathematicae, Tome 24 (1982), pp. 97-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__24_136929,
author = {C.E. Carroll},
title = {Proof of {Oppenheim's} area inequalities for triangles and quadrilaterals.},
journal = {Aequationes mathematicae},
pages = {97--109},
year = {1982},
volume = {24},
zbl = {0511.51020},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__24_136929/}
}
C.E. Carroll. Proof of Oppenheim's area inequalities for triangles and quadrilaterals.. Aequationes mathematicae, Tome 24 (1982), pp. 97-109. http://geodesic.mathdoc.fr/item/AM2_1982__24_136929/